Article citationsMore>>

J. Durbin, “The First-Passage Density of a Continuous Gaussian Process to a General Boundary,” Journal of Applied Probability, Vol. 22, No. 1, 1985, pp. 99-122. doi:10.2307/3213751

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top